# SDR SWAA2023020297723

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 54,233 hours, 29,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Loose
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ASSIST HANDLE LOOSE<[01] TIGHTENED AFT ENTRY DOOR ASSIST HANDLE NUTS REF AMM 52-41-31;[02] COMPLIED WITH
